CureZone   Log On   Join
Re: IUD removed...When do side effects go away?
 
JessRN2B Views: 75,811
Published: 14 years ago
 
This is a reply to # 1,028,247

Re: IUD removed...When do side effects go away?


Thanks for the reply. The main side effect that I have noticed that has come back is my fingers swelling up where I can't wear my rings. I have had some mood swings, but that is to be expected I'm sure. I am going to stay away from synthetic hormones for a few months and see how it goes. Do you know how long it takes before you can notice any weight loss after removal? I tried to lose weight while I had the IUD, but I could not lose a pound! Thanks again, I'll keep everyone updated.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

2.344 sec, (1)